Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

What are the side effects if a person with good mental health consumes antipsychotic medication?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2756 Questions
Hi, I just want to know what would happen to a normal person who doesn't have schizophrenia or bipolar disorder what would happen if they take invega.. or any antipsychotic medication.. Thanks
Posted Sat, 11 Jan 2014 in Schizophrenia
Answered by Dr. Srikanth Reddy 25 minutes later
Brief Answer: Nothing specific Detailed Answer: Hello, Thanks for choosing health care magic for posting your query. I have gone through your question in detail and I can understand what you are going through. Nothing specific is going to happen. They will be exposed to the same side effects of antipsychotic medications as a schizophrenia person will. With envega the expected side effects can be tremors rigidity salvation and restlessness. With long term use there is a side efect of tardive dyskinesia. But it occurs in very less nmber of patients. Hope I am able to answer your concerns. If you have any further query, I would be glad to help you. If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback. In future if you wish to contact me directly, you can use the below mentioned link: Wish you good health, Kind regards Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
Follow-up: What are the side effects if a person with good mental health consumes antipsychotic medication? 3 minutes later
Ok thank you very much I'll give good feedback.
Answered by Dr. Srikanth Reddy 22 hours later
Brief Answer: thanks Detailed Answer: Hello Thanks for the good feedback. Regards Dr. Srikanth Reddy
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor